# SDR DLM88002130

- Difficulty date: October 25, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 33,833 hours, 27,725 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 3916322611
- Condition: Severed
- Location: Rt Mlg Ww
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, GPWS WARNING TOO LOW-FLAPS SOUNDED.  FLAPS INDICATED 40 DEGREES, GREEN LAND LIGHT ON, ON TAXI IN, THE SLATS WILL NOT RETRACT AND HANDLE IS DIFFICULT TO MOVE AND DISAGREE LIGHT REMAINS ON.  FOUND CABLE 207B BROKEN RT W/W.  REPLACED BROKEN ELEVATOR FORCE SERVO TORQUE LIMITER CABLE NR 207B AND REPLACED THE NR 208B CABLE FOR PREVENTITIVE MEASURES.
